# SDR SWIA972660

- Difficulty date: June 1, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- Aircraft time: 29,708 hours, 36,400 cycles
- Engine: Pwa PW118
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Harness
- Condition: Damaged
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BADLY DAMAGED WIRES IN LEFT WING TANK NEAR LAST UNDERWING PANEL. REMOVED WIRE HARNESS AND INSTALLED SERVICEABLE ASSEMBLY IAW EMB 120 MM 20-20-00.  PN ON 50040-000-01.
